# SDR DXTA200702078

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 7,168 hours, 4,352 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RED NO TAKEOFF CAS MESSAGE ON TAKEOFF ROLL.   AFTER NULLING SPEED BRAKE INDICATION , SYSTEM OPS CHECK GOOD ON ENGINE RUN IAW CE 750 MM 71-00.
